MathSciNet Relay Station
MathSciNet bibliographic data
MR2320652 (2009c:33019) 33C45 (42C05)
Chen, Yang; Griffin, James; Ismail, Mourad E. H. Generalizations of Chebyshev polynomials and polynomial mappings. Trans. Amer. Math. Soc. 359 (2007), no. 10, 4787–4828.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement